# SDR DALA2023021301108

- Difficulty date: February 6, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 92,136 hours, 19,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 EMERGENCY EXIT LIGHT IN CREW REST INOP AT SEAT LOWER LOBE FLIGHT ATTENDANT REST MODULE. CORRECTIVE ACTION: REPLACED EMERGENCY EXIT LIGHT IN CREW REST REF B767 AMM 33-51. CKS OK.MCO AND PLAC RMVD. (9932591)
